# SDR DALA2021101906459

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 86,833 hours, 39,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 EMER LIGHT SWITCH COVER BROKEN. WHEN CLOSED TURNS OFF EMER SWITCH. CORRECTIVE ACTION: ADJ SWITCH CHKS OK. (7935070)
